Equi independent equitable dominating sets in graphs

  • S. K. Vaidya Saurashtra University.
  • N. J. Kothari L. E. College Sama Kathe.
Palabras clave: Equi independent equitable domination number, equitable domination number, domination number, número de dominación equi-independiente y equitativo, número de dominación equitativo, número de dominación.

Resumen

We introduce the concept of an equi independent equitable dominating set and define equi independent equitable domination number. We also investigate the graph families whose equi independent equitable domination number and equitable domination number are same.

Biografía del autor/a

S. K. Vaidya, Saurashtra University.
Department of Mathematics.

Citas

[1] C. Berge, Theory of Graphs and its Applications, Methuen, London, (1962).

[2] E. J. Cockayne and S.T. Hedetniemi, Independence graphs, Congr. Numer., X, pp. 471-491, (1974).

[3] E.J. Cockayne and S.T. Hedetniemi, Towards a theory of domination in graphs, Networks, 7, pp. 247-261, (1977).

[4] W. Goddard and M. A. Henning, Independent domination in graphs: A survey and recent results, Discrete Mathematics, 313, pp. 839-854, (2013).

[5] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of domination in graphs, Marcel Dekker, New York, (1998).

[6] O. Ore, Theory of graphs, Amer. Math. Soc. Transl. 38, pp. 206-212, (1962).

[7] V.Swaminathan and K. Dharmalingam, Degree equitable domination on graphs, Kragujevac Journal of Mathematics, 35(1), pp. 191-197, (2011).

[8] S. K. Vaidya and N. J. Kothari, Some Results on Equi Independent Equitable Dominating Sets in Graphs, Journal of Scientific Research, 7(3), pp. 77-85, (2015).44 S. K. Vaidya and N. J. Kothari

[9] S. K. Vaidya and N. J. Kothari, On equi independent equitable dominating sets in graphs, International Journal of Mathematics and Soft
Computing, 6 (1), pp. 133-142, (2016).

[10] S. K. Vaidya and N. J. Kothari, Equi independent equitable domination number of cycle and bistar related graphs, IOSR Journal of Mathematics, 11 (6), pp. 26-32, (2015).

[11] D. B.West, Introduction to graph theory, 2nd ed., Prentice-Hall, New Delhi, India, (2003).
Publicado
2017-03-23
Cómo citar
Vaidya, S., & Kothari, N. (2017). Equi independent equitable dominating sets in graphs. Proyecciones. Journal of Mathematics, 35(1), 33-44. https://doi.org/10.4067/S0716-09172016000100003
Sección
Artículos